Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking medications for strep infection. Itchy bumps over the body. Allergic reaction?

Hello! I am 17 years old and recently was diagnosed with strep . I was given two shots and then two medicines to take for 10 days. On the 7th day(yesterday)I started feeling very itchy and I woke up this morning and noticed red small bumps all over my body. Is this an allergic reaction to the medicine or what? IF so,what can I do to alleviate/get over it soon?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
dear syd,
welcome to hcm.
It would be good to avoid stop the medication, if its an antibiotic right away since taking antibiotics for a long time might lead to the following reactions. ? an allergic reaction.
watch for any aggravating symptoms and report immediately if any.
thank you.
hav a happy time:-)
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor